# SDR TWAA9908801

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Box
- Part number: 0080004003
- Condition: Worn
- Location: Nlg Door
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR UNSAFE LIGHT APPEARED AFTER GEAR WAS EXTENDED.  MANUAL EXTENSION OF THE NOSE LANDING GEAR WAS NO HELP.  REPLACED THE GEAR DOOR PROXIMITY SWITCH BOX .  CHECK-C 6-12-98 MCI.
